# SDR SIMA201004801

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 19,725 hours, 17,511 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4620 THE CREW REPORTED, DESCENDED TO 10,000 FEET WITH SPOILERS.  REACHING 10K STOWED SPOILERS AND ACCELERATED TO 310 KTS.  WHEN LEVEL IN VISUAL METEOROLOGICAL CONDITIONS, RECEIVED "FLAPS FAIL" MESSAGE ON EICAS.  THE CREW CONSULTED THE AIRCRAFT OPERATING MANUAL.  THE CREW DECLARED AN EMERGENCY AND REQUESTED CRASH, FIRE AND RESCUE.  THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT PER FIM TASK 27-51-00-810-804-A AND FOUND TO BE A TRANSITORY CONDITION.  SYSTEM CHECK GOOD IAW AMM 27-51-00-700-801-A.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
